MAUDE Adverse Event Report: DEPUY MITEK LLC US MILAGRO INTSCR 7X23MM *EA; SCREW, FIXATION, BONE

DEPUY MITEK LLC US MILAGRO INTSCR 7X23MM *EA; SCREW, FIXATION, BONE
Catalog Number 231800
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.E1: complete facility name: (b)(6).Device history review: there was no non-conformance regarding this lot.The product was not returned to j&j medtech orthopaedics; however, photos were provided for review.The photo investigation revealed that the device is shown in used condition.The anchor threads were found worn out.Biological matter can be observed over the anchor threads.The overall complaint was confirmed as the observed condition of the milagro intscr 7x23mm each would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to procedural variables, such handling of the device or product interaction during procedure; it is not unreasonable that during the procedure a hard bone surface was encountered, so that the surface of the threads was worn by friction during screwing; however, this cannot be conclusively determined.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported that during an anterior cruciate ligament repair surgery, it was observed that when the milagro intscr 7x23mm device anchor was inserted, it was noted that the anchor was peeled.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: the product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found that the device comes in used condition.The anchor threads were found worn out.Biological matter can be observed between the anchor threads.The overall complaint was confirmed as the observed condition of the milagro intscr 7x23mm *ea would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to procedural variables, such handling of the device or product interaction during procedure; it is not unreasonable that during the procedure a hard bone surface was encountered, so that the surface of the threads was worn by friction during screwing; however, this cannot be conclusively determined.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.¿.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D9, h3, h6: the actual device has been returned and is currently pending evaluation.Once the device has been evaluated, a supplemental medwatch report will be sent accordingly.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H4: the device manufacture date was incorrect in the initial report.Please note that the date of manufacture has been updated accordingly.

Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 
3035526892
MDR Report Key21218681
Report Number1221934-2025-00308
Device Sequence Number11623496
Product Code HWC
UDI-Device Identifier10886705010684
UDI-Public(01)10886705010684(10)222L236(17)260831
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060830
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue Number231800
Device Lot Number222L236
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2025
Supplement Date Received by Manufacturer02/07/2025
02/10/2025
02/18/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date02/10/2025
02/11/2025
02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown